# SDR DALA2019121507308

- Difficulty date: December 14, 2019
- Submitted: December 15, 2019
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 47,274 hours, 23,950 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Lack Of Lube
- Location: R2 Slide Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE WILL NOT STAYED ARMED DURING FLIGHT.  LUBRICATED THE R2 DOOR FLEX CABLE IAW AMDS CARD 1222- 6064. PROXIMITY SWITCH 7WN2 PREVIOUSLY REPLACED & RIGGED. OPS TESTED IAW AMM 52-73 PASSED.
